Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 110, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 25, 2010, 9:28 PM CDT for Lincoln County, Missouri. It took effect at Apr 26, 2010, 8:38 AM CDT. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2010, 9:28 PM CDT (02:28 UTC)
- In effect from
- Apr 26, 2010, 8:38 AM CDT
- Expired
- Apr 28, 2010, 10:49 AM CDT
- In force
- 50 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Old Monroe (OMNM7).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 25, 6:26 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Apr 25, 6:26 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 626 PM CDT SUN APR 25 2010 .DISCUSSION... /305 PM CDT SUN APR 25 2010/ MAIN QUESTION IS RAIN CHANCES THROUGH MIDWEEK AND HOW QUICKLY WE WILL WARM BACK UP. NARROW NW-SE ORIENTED RAINBAND LINES UP PRETTY WELL WITH 850-700MB FRONTOGENESIS DEPICTED BY THE RUC ON THE BACK SIDE OF THE UPPER LOW. BOTH THE GFS/RUC SHOWING THIS BAND WANING AROUND 00Z...SO HAVE HIGH CHANCE POPS FOR -SHRA GOING THIS EVENING OVER MUCH OF THE CWA...WITH LESSER CHANCES OVERNIGHT AS SUBSIDENCE BEGINS TO SET UP IN THE WAKE OF EXITING UPPER LOW. HAVE JUST SLIGHT CHANCE POPS FOR SHRA OVER THE AREA ON MONDAY MORNING AS SHORTWAVE RIDGE ZIPS THROUGH THE AREA...BUT THEN HAVE CHANCE -SHRA/ISOLD TSRA OVER CNTRL/NERN MO ON MONDAY AFTERNOON AND CHANCE -SHRA ACROSS THE ENTIRE CWA ON MONDAY NIGHT. LIKE THE GFS'S SLIGHTLY QUICKER PROGRESSION OF THE SHORTWAVE TROUGH THAT WILL DROP DOWN ACROSS THE AREA IN NWLY FLOW ALOFT MONDAY NIGHT BECAUSE IS MATCHES BETTER WITH THE OTHER GLOBAL MODELS VERSUS THE SLIGHTLY SLOWER NAM. LARGE SCALE SUBSIDENCE WILL THEN SET IN OVER THE AREA MIDWEEK AS LONGWAVE RIDGE BUILDS IN FROM THE WEST ALLOWING FOR DRY WEATHER. TEMPERATURE GUIDANCE IS IN GENERALLY GOOD AGREEMENT THE NEXT FEW DAYS WITH BELOW AVERAGE TEMPERATURES BECAUSE OF THE CLOUDS AND RAIN. TEMPS WILL GET BACK TO NORMAL BY WEDNESDAY ONCE SFC WINDS TURN S-SWLY BEHIND SFC RIDGE AXIS. HAVE FOLLOWED THE ECWMF FOR LATE IN THE WEEK INTO NEXT WEEKEND AS IT HAS MUCH BETTER RUN TO RUN CONTINUITY THAN THE GFS. CHANCE OF TSRA WILL RETURN AS EARLY AS FRIDAY AS UPPER RIDGE AXIS MOVES EWD AND GULF MOISTURE SURGES NWD IN RESPONSE TIGHTENING PRESSURE GRADIENT BETWEEN RETREATING HIGH AND SHORTWAVE MID LEVEL TROUGH/SFC COLD FRONT MOVING EWD OVER THE NRN AND CNTRL PLAINS. SHORTWAVE WILL PASS NORTH OF THE AREA EARLY IN THE WEEKEND CAUSING THE FRONT TO BECOME W-E ORIENTED OVER THE MID MS VALLEY BEFORE IT MOVES BACK NWD IN RESPONSE TO SECOND SHORTWAVE MOVING ACROSS THE PLAINS. AS IS TYPICAL WITH THIS PATTERN...THINK THERE WILL BE SEVERAL CHANCES FOR RAIN NEXT WEEKEND GIVEN THE PROXIMITY OF THE SFC FRONT...THE PERIODIC LARGE SCALE ASCENT FROM THE SHORTWAVES...AND THE INCREASED INSTABILITY. AN EPISODE OR TWO OF SEVERE WEATHER WILL ALSO BE POSSIBLE GIVEN THE EXPECTED MAGNITUDE OF THE DEEP LAYER SHEAR/ INSTABILITY. HIGHS AROUND 80 SEEM REASONABLE GIVEN EXPECTED 850MB TEMPS AROUND 15C. BRITT && .AVIATION... /620 PM CDT SUN APR 25 2010/ AREA IN THE WAKE OF FILLING LOW PRESSURE SYSTEM. ANTICIPATE CEILING WILL LOWER TO IFR TONIGHT. FRONTOGENETICAL BAND OF RAIN STRETCHING FROM NEAR KIRKSVILLE MISSOURI TO SPARTA ILLINOIS IS EXPECTED TO DISSIPATE THIS EVENING WITH LACK OF FORCING. BUT SCATTERED LIGHT SHOWERS AND DRIZZLE WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS AS AREA REMAINS IN DEEP CYCLONIC FLOW ALOFT. GRADUALLY IMPROVE CEILINGS TOMORROW MORNING WITH NEXT CHANCE OF PRECIPITATION MOVING INTO QUINCY LATE IN THE FORECAST. WIND TO REMAIN NORTHWEST. SPECIFICS FOR KSTL... GUSTY NORTHWEST WIND WILL SUBSIDE EARLY THIS EVENING...WITH CEILING LOWERING TO IFR OVERNIGHT. PERIODS OF LIGHT RAIN AND DRIZZLE WILL CONTINUE OVERNIGHT. DIURNAL IMPROVEMENT EXPECTED TOMORROW MORNING...WITH THE NEXT CHANCE OF RAIN AND POTENTIAL OF LOWER CEILINGS ARRIVING MONDAY EVENING WITH NEXT SHORTWAVE. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 25, 3:47 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 347 PM CDT SUN APR 25 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 347 PM CDT SUN APR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE RIVER FLOODING IS ONGOING ALONG THE NORTH RIVER AT PALMYRA AND ALONG THE CUIVRE RIVER AT TROY IN ADDITION TO SOME SMALL STREAMS IN NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS FROM THURSDAY NIGHT THROUGH NEXT SUNDAY. MODERATE RIVER FLOODING IS EXPECTED ALONG PARTS OF THE NORTH FABIUS...SOUTH FABIUS...NORTH...CUIVRE...MISSISSIPPI AND MISSOURI RIVERS. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:56 PM CDT | River Flood Warning | LSX | Franklin, Warren | 4 days |
| Apr 25, 8:56 PM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 4 days |
| Apr 25, 9:21 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 7 days |
| Apr 25, 10:32 PM CDT | River Flood Warning | LSX | Marion | 60 hr |
| Apr 25, 10:32 PM CDT | River Flood Warning | LSX | Saint Charles | 6 days |
| Apr 25, 10:32 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 4 days |
| Apr 25, 10:41 PM CDT | Areal Flood Warning | LSX | Audrain, Boone | 10 hr |
| Apr 26, 7:40 AM CDT | Areal Flood Warning | LSX | Boone | 11 hr |
| Apr 26, 12:08 PM CDT | River Flood Warning | LSX | Marion | 24 hr |
| Apr 25, 10:32 PM CDT | River Flood Warning | LSX | Randolph | 8 days |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.